BC Aspirin Pain Relief Powder - 50 ct

In stock
ITEM
00476802
$6.50

Minimum order qty 1
Every 36 you order gets shipped as a pack
Print
No more pills! Tackle those head troubles with the convenience of BC's aspirin powder. The package includes 50 sealed powder packs that temporarily relieve minor aches and pains.

  • BC aspirin (NSAID)/caffeine powder
  • Pain reliever/fever reducer
  • 18 sealed powder packs
More Information
Brand BC
Unit Size 50 each
Available Online & In-Store
Health Need Migraine Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Bayer Aspirin Regimen, 81mg Enteric Coated Tablets, Pain Reliever & Fever Reducer, 120 ct Aspirin Regimen Bayer contains one-fourth the medicine of regular strength aspirin, it’s caffeine- and sodium-free, and it has an enteric, delayed-released safety coating that provides added stomach protection.     INGREDIENTS: Active Ingredients: Aspirin 81 mg (NSAID)* (Pain reliever) *nonsteroidal anti-inflammatory drug Inactive ingredients: carnauba wax, corn starch, D&C yellow #10 aluminum lake, FD&Cyellow #6 aluminum lake, ferric oxide, hypromellose, methacrylic acid and ethylacrylate copolymer, polysorbate 80, potassium hydroxide, powdered cellulose,propylene glycol, shellac, sodium lauryl sulfate, triacetin, triethyl citrate      ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing),  shock Do not use if you are allergic to aspirin or any other pain reliever/fever reducer if you have ever had an allergic reaction to this product or any of its ingredients . Quickview
Bayer Aspirin Regimen, 81mg Enteric Coated Tablets, Pain Reliever & Fever Reducer, 120 ct

Aspirin Regimen Bayer contains one-fourth the medicine of regular strength aspirin, it’s caffeine- and sodium-free, and it has an enteric, delayed-released safety coating that provides added stomach protection.    

INGREDIENTS: Active Ingredients: Aspirin 81 mg (NSAID)* (Pain reliever)

*nonsteroidal anti-inflammatory drug


Inactive ingredients: carnauba wax, corn starch, D&C yellow #10 aluminum lake, FD&C
yellow #6 aluminum lake, ferric oxide, hypromellose, methacrylic acid and ethyl
acrylate copolymer, polysorbate 80, potassium hydroxide, powdered cellulose,
propylene glycol, shellac, sodium lauryl sulfate, triacetin, triethyl citrate     

ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing),  shock

Do not use

  • if you are allergic to aspirin or any other pain reliever/fever reducer
  • if you have ever had an allergic reaction to this product or any of its ingredients
View Details X
DG Health Children's Pain Relief Oral Suspension - Cherry Flavor, 4 Oz. Give your little one the care you trust with DG Health™ children's pain relief, available in a fun cherry flavor. This pain reliever/fever reducer is alcohol, aspirin and ibuprofen free, and it's recommended for ages 2-11. DG Health™ children's pain relief Pain reliever/fever reducer Ages 2-11 Acetaminophen oral suspension Alcohol, aspirin and ibuprofen free Dosing cup included Cherry flavor 160 mg acetaminophen in each 5 mL (teaspoonful) 4 fl oz (118 mL) Packaging may vary from images shown.. Quickview
DG Health Children's Pain Relief Oral Suspension - Cherry Flavor, 4 Oz.

Give your little one the care you trust with DG Health™ children's pain relief, available in a fun cherry flavor. This pain reliever/fever reducer is alcohol, aspirin and ibuprofen free, and it's recommended for ages 2-11.

  • DG Health™ children's pain relief
  • Pain reliever/fever reducer
  • Ages 2-11
  • Acetaminophen oral suspension
  • Alcohol, aspirin and ibuprofen free
  • Dosing cup included
  • Cherry flavor
  • 160 mg acetaminophen in each 5 mL (teaspoonful)
  • 4 fl oz (118 mL)

Packaging may vary from images shown.

View Details X
Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 50 ct Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.   INGREDIENTS: Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever), Caffeine 32.5mg (Pain reliever aid)*nonsteroidal anti-inflammatory drug Inactive Ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock Do not use if you are allergic to aspirin or any other pain reliever/fever reducer if you have ever had an allergic reaction to this product or any of its ingredients . Quickview
Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 50 ct

Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.  

INGREDIENTS: Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever), Caffeine 32.5mg (Pain reliever aid)
*nonsteroidal anti-inflammatory drug

Inactive Ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin

ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock

Do not use

  • if you are allergic to aspirin or any other pain reliever/fever reducer
  • if you have ever had an allergic reaction to this product or any of its ingredients
View Details X